Estimation with delayed observations
Applicationes Mathematicae, Tome 17 (1980) no. 2, pp. 249-258
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_2_249_258,
author = {R. Magiera},
title = {Estimation with delayed observations},
journal = {Applicationes Mathematicae},
pages = {249--258},
year = {1980},
volume = {17},
number = {2},
doi = {10.4064/am-17-2-249-258},
zbl = {0533.62072},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-2-249-258/}
}
R. Magiera. Estimation with delayed observations. Applicationes Mathematicae, Tome 17 (1980) no. 2, pp. 249-258. doi: 10.4064/am-17-2-249-258
Cité par Sources :